# SDR 97ZZZX1960

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5414D
- Make and model: Beech H35
- Aircraft serial: D4921
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 353800943
- Condition: Brushes Worn
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WAS EXTENDED DURING AN APPROACH INTO THE LYH AIRPORT.  PILOT REPORTED AN UNSAFE INDICATION (NO GREEN DOWN/LOCKED LIGHT).  IT IS UNCLEAR IF THE EMERGENCY EXTENSION CYCLE WAS COMPLETED.  THE PILOT STATES HE NEVER GOT A GREEN, GEAR DOWN INDICATION.  UPON THE LANDING ROLL-OUT, LANDING GEAR COLLAPSED PARTIALLY.  DAMAGE WAS MINIMAL DUE TO THE INNER GEAR DOORS AND NOSE GEAR DOORS SUPPORTING MOST OF THE AIRCRAFT'S WEIGHT.  SUBMITTER RECOMMENDS GEAR MOTOR BRUSHES AND EMERGENCY EXTENSION SYSTEM BE CHECKED AND OPERATED EVERY ANNUAL OR 100 HOURS.
